# SDR SWAA2023020182156

- Difficulty date: December 15, 2022
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 55,884 hours, 38,078 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Part number: NOTENTERED
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB LOCATED STAB STA 120.30 AND 18 INCH FROM FRONT SPAR AT RT HORIZONTAL STABILIZER 2022-695342<[01] ET TOOL USED: PN: MIZ-21C ; SN: 769680; DUE DATE: 07-JUL-23;[02] ET TOOL USED: PN: MIZ-21C ; SN: 769680; DUE DATE: 07-JUL-23;[03] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 210138003; DUE DATE: 22-FEB-23.;[04] REPAIR INSPAR RIB LOCATED STAB STA 120.30 AND 18 INCH FROM FRONT SPAR AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-5 REPAIR 5 .SEE INDIVIDUAL SIGNOFF BELOW;[05] CORRECT STEP: REPAIRED INSPAR RIB LOCATED STAB STA 120.30 AND 18 INCH FROM FRONT SPAR AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-5 REPAIR 5 .SEE INDIVIDUAL SIGNOFF BELOW;[06] CORRECTIVE ACTION 5 COMPLETE AND CERTIFIED RII   REPAIRED INSPAR RIB LOCATED STAB STA 120.30 AND 18 INCH FROM FRONT SPAR AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-5 REPAIR 5 .SEE INDIVIDUAL SIGNOFF BELOW
